Universidad Complutense de Madrid
E-Prints Complutense

Appendix to "Congruences of small degree in G(1,4)": Pfaffian linkage in codimension three and applications to congruences

Impacto

Downloads

Downloads per month over past year

Arrondo Esteban, Enrique (1998) Appendix to "Congruences of small degree in G(1,4)": Pfaffian linkage in codimension three and applications to congruences. Communications in Algebra, 26 (10). pp. 3267-3274. ISSN 0092-7872

[img] PDF
Restringido a Repository staff only

324kB

Official URL: http://www.tandfonline.com/loi/lagb20



Abstract

We introduce the notion of Pfaffian linkage in codimension three and give sufficient conditions for the linked variety to be smooth. As a result, we are able to construct smooth congruences of lines in P-4 whose existence was an open problem.


Item Type:Article
Uncontrolled Keywords:Grassmannian; Pfaffian linkage; liaison; codimension-three
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14847
Deposited On:18 Apr 2012 10:12
Last Modified:03 Oct 2018 11:37

Origin of downloads

Repository Staff Only: item control page